Lilypie First Birthday tickers

Thursday, May 05, 2005

Less sick...

I am back to the 850 Met dose at night... and I am feeling a little bit better... I started taking my anti anxiety meds on top of the Met... and that is really helping with the queasiness (no one told me that major anxiety is a side effect). I was feeling so jittery and just basically felt like I was coming out of my skin. Once my MIL (who is diabetic) mentioned that she had major anxiety on her glucaphage I started taking my BusPar that I quit taking several months ago and it really helps. I am now super bloated and really constipated... but at least I can now feel a little more normal.

I am supposed to try to double up my dose again this weekend.. The nurse said to take it all at night (not to split it all up). HOW WILL THIS HELP ME BE LESS SICK??? I think I will try to take a dose and a half (1475 mg) on Friday night and see what happens. I am scared...

uggghhh...

8 Comments:

Blogger Erin said...

Hmmm, BusPar is the very thing that used to make me feel queasy and jumpy. Not v good for an anti-anxiety drug. Hope you feel better, not worse.

8:09 AM  
Blogger PJ said...

Sorry things are going so badly for you on the metformin.

I've been taking it for 1 1/2 years and still get the occasional bout of diarrhea. I never had the nausea and anxiety that you're experiencing.

Hang in there, I'm sure it'll get better. Are you taking the metformin with food?

8:34 AM  
Blogger Pamplemousse said...

5 years here but I take it for diabetes too, not just the PCOS.

Always, always take it with food as it will mess with your system even more. I am not sure how your diet is but you have to avoid high fat foods and try to stick with lean protein, healthy carbs and lots of fruit and veggies. There is loads of info on Soulcysters but I am sure you have already been trawling.

Please persist with it as symptoms do ease after the first few weeks/months. I have heard a lot of cysters talking about the XR version which means one dose daily. You could ask your doc about that.

Good luck!

11:46 AM  
Blogger Lesley said...

Glad to hear you feeling a tiny bit better. Fingers crossed that you won't have too many more side effects and that the dose doubling doesn't make you twice as ill again.

12:10 AM  
Anonymous Kathy said...

I found that the met worked best for me (less side effects) the faster I got to my full dose. Once at full dose I had about 1-2 days of yuck but recovered quickly. Also avoid sweets as they make the side effects stronger, but do eat regularly. Try the 6 small meals instead of 3.

HUGS it does bet better.

12:03 PM  
Blogger VHMPrincess said...

Good luck - i'd take it all tonight...otherwise, next week, you'll just have to up the dose againa and why go thru that twice?

Good luck, let us know how you do.

5:32 PM  
Blogger VHMPrincess said...

oh and the sweets thing...cutting out (mostly) things w/refined sugar seriously brought my temperature chart less sporadic and made me feel better. I am shocked that after living on vanilla icing (seriously) and diet coke, I was able to give it up (only 1 or two sodas a day, no other sugar except for a special occaison).

5:33 PM  
Blogger Heather P. said...

I hope that you get your meds under control to help you. Even though I have PCOS I don't have the insulin resistance. I am luckey for that. I guess!! Hope all goes well this weekend

4:52 AM  

Post a Comment

<< Home

Daisypath Wedding tickers

Click Here